# SDR FDEA200906182145

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 284N17052
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON SNRM N01290 FOUND LINEAR ACCELGROMETER BRACKETS CORRODED AT STA 1681, RBL 47.50, WL 208.10.  EVALUATE AND REPAIR. ACCELGROMETER BRACKETS REMOVED AND REPLACED IAW SRM 51-40-02 REV. 96. REPLACEMENT BRACKETS FABRICATED FOR 284N1705-2 AND 284N1705-3 IAW PL 284N1705 AND DWG 284N1705 SHEET 01. PARTS IDENTIFIED IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
